25 Aug 2009
Changes in menstrual bleeding pattern is a side effect of Implanon.
I haven't used Implanon myself, but by reading the reviews it seems normal that you haven't had any bleeding since June. Please see the link below for the reviews.
- Implanon Information for Consumers
- Implanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Implanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have an appointment to get my Implanon on August 8th, and I started my period on August 1s; but I was told by my doctor that I could only get it ...
1 answer • 3 Aug 2011
Hi, no kids & I've been having my implanon for 2 years now and this never happened too me. I have irregular periods like sometimes ill get ...
3 answers • 26 Jun 2013
... have it. In august, I had my normal period (from the 2nd til the 7th). A week later I had a period again for almost a month(August 16th til ...
3 answers • 3 Oct 2013